Announcement

Collapse
No announcement yet.

Hair Loss after 3 yrs on Elmiron?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Hair Loss after 3 yrs on Elmiron?

    I have currently been having problems in the past few months with hair loss.My hair is thinning noticeably around the hairline in the front,and I am constantly losing my hair.Would Elmiron cause hair loss after being on it for 3 yrs, or does this generally occurr when you first start taking it? I was told by my OB it also could be the depo shot I am on.I have been on it for 2 1/2 yrs.I am stopping the Depo,and hoping that is it.I recently have had some blood work done to check for thyroid problems,and other things, but I have not gotten the results back yet.

  • #2
    Ohh I'm sorry hunnie... I've only been on it for about 6 months. i havent had any hair loss yet. I hope you get the answers soon! Maybe someone will have the answer on this site.

    Rach
    ***Rachel***

    Dance like no one is watching
    Love like you've never been hurt
    Live today like it's your last

    Dxd with IC in June '06

    Comment


    • #3
      Hormones

      I would lay your hair loss at the feet of the Depro. Anything that blocks estrogen which is the hair hormone can cause hair loss. Depro is a very, very strong drug and effects not just the hair but the bones as well.
      Sammi

      Sammi

      Meds: Melatonin 3mg @ bedtime if needed. Estrogen 1.5 mg troche and 0.1 mg Estrace cream.
      Diagnosis: IC, PFD (both in remission)

      Comment


      • #4
        Now, as well as we know everyone reacts diffferently to meds. I started losing my hair a few months after I started Elmiron and it just kept falling out. Most of the hair loss is at my neck line, but also alot at my forehead. I started depro shots a year ago only to help with my pain since the main time that I flared was when I was about to start and then the week of. I knew the risks, especially being over 40, but I have seen such a huge difference in "those" flares"! My husband took care of the baby making business a long time ago, so I haven't been on any birth control. It has been wonderful not messing with that monthly thing as well! Anyway, my hair has slowly started growing back. I have been on medicine from the dermatologist for several years (I have had this hairloss for more than 5 years) I take fish oil pills, magnesium and zinc and some expensive shampoo and conditioner from the beauty supply shop that was suggested on this site. Alot of it is growing in gray, but as soon as some of it gets a little longer, I plan on going to get a snazzy haircut and get it colored. I have been wearing a wig for almost a year and have had alot of nice comments. Even though it's easy to put on this wig every morning, I hope to no longer need the wig. I was hoping by my my son's wedding in May, but I may need that extra month.

        I have had my bone density check up and my boneage shows younger than my than my age. That would be the only thing on my body to be younger LOL!

        T83

        Comment

        Working...
        X